MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PER-Q-CATH PLUS 3F SINGLE-LUMEN MIDLINE WITH SAFETY INTRODUCER INTERMEDIATE TRAY; PERCUTANEOUS IMPLANTED LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS PER-Q-CATH PLUS 3F SINGLE-LUMEN MIDLINE WITH SAFETY INTRODUCER INTERMEDIATE TRAY; PERCUTANEOUS IMPLANTED LONG TERM INTRAVASCULAR CATHETER
Catalog Number 4143202
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/03/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) of rear0339 showed no other similar product complaint(s) from this lot number.Device not yet returned for evaluation.
 
Event or Problem Description
Per sales representative, facility contact stated that the hub of a per-q-cath "snapped" off when inside the patient.The nurse was able to grab the catheter and the line was removed.No patient injury reported.Awaiting additional event details from facility contact including if a new catheter was placed.On (b)(6) 2016 - additional information reported by nurse stated that a new catheter was placed in the patient and that there was no patient injury.No additional medical treatment was required.

Brand Name
PER-Q-CATH PLUS 3F SINGLE-LUMEN MIDLINE WITH SAFETY INTRODUCER INTERMEDIATE TRAY
Common Device Name
PERCUTANEOUS IMPLANTED LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key5901441
Report Number3006260740-2016-00452
Device Sequence Number10921642
Product Code NIE
UDI-Device Identifier00801741074936
UDI-Public(01)00801741074936(17)180328(10)REAR0339
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K133456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 08/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2018
Device Catalogue Number4143202
Device Lot NumberREAR0339
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1